| Model Number |
MMT-751NAH |
| Medical Device Problem Codes |
Failure to Cycle (1142); Mechanical Problem (1384); Obstruction of Flow (2423); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/08/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin was squirting out during priming and grinding during rewind.The customer's blood glucose level was unknown.The customer also reported that the insulin pump received unexplained no delivery alarms.The device will not be returned for analysis.